# SDR HALA0700159

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,269 hours, 3,751 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Condition: Missing
- Location: Lt Engine Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT ENGINE EXIT GUIDE VANE MISSING AT 1000 O'CLOCK POSITION.  INFO NOTED, OK TO CONT PER AMM 72-33-02 TABLE 602 A MAXIMUM OF 3 GUIDE VANE CAN BE MISSING OK FOR SERVICE.
